# SDR UHLA201601060026

- Difficulty date: January 6, 2016
- Submitted: February 5, 2016
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 29,435 hours, 18,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE BOX ACCESS PANEL EVIDENCE OF CORROSION. R & R WASTE BOX ACCESS PANEL AND INSTALLED PLACARD IAW AMM 53-03-60 AND AMM 20-10-09.
